# SDR AWXA200700319

- Difficulty date: February 20, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 30,250 hours, 12,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON MAIN CABIN SEAT TRACK, FR 41 - FR 47, -Y1292.  REPLACED MAIN CABIN SEAT TRACK, FR 41 - FR 47, -Y1292 IAW A319 SRM 51-72-11.
